Translator Disclaimer
September 2014 The optimal dividend problem in the dual model
Erik Ekström, Bing Lu
Author Affiliations +
Adv. in Appl. Probab. 46(3): 746-765 (September 2014). DOI: 10.1239/aap/1409319558

Abstract

We study de Finetti's optimal dividend problem, also known as the optimal harvesting problem, in the dual model. In this model, the firm value is affected both by continuous fluctuations and by upward directed jumps. We use a fixed point method to show that the solution of the optimal dividend problem with jumps can be obtained as the limit of a sequence of stochastic control problems for a diffusion. In each problem, the optimal dividend strategy is of barrier type, and the rate of convergence of the barrier and the corresponding value function is exponential.

Citation

Download Citation

Erik Ekström. Bing Lu. "The optimal dividend problem in the dual model." Adv. in Appl. Probab. 46 (3) 746 - 765, September 2014. https://doi.org/10.1239/aap/1409319558

Information

Published: September 2014
First available in Project Euclid: 29 August 2014

zbMATH: 1303.91187
MathSciNet: MR3254340
Digital Object Identifier: 10.1239/aap/1409319558

Subjects:
Primary: 93E20
Secondary: 60G51, 91G80

Rights: Copyright © 2014 Applied Probability Trust

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.46 • No. 3 • September 2014
Back to Top